# SDR SWIA202265891

- Difficulty date: April 12, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AVIONICS BAY FLOOR BOARD MOUNT ANGLE AT FS.280.00 FROM LBL9 TO RBL9 HAS MULTIPLE SPOTS OF CORROSION (MARKED).     (C-CHECK RO 6/6/2022)    REMOVED AND REPLACED NEW AVIONICS BAY FLOOR BOARD MOUNT ANGLE AT FS.280.00 FROM LBL9 TO RBL9. REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV K. COMPLETED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
